# SDR ASAA2021101336438

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812310
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT LOWER SILL WEB IS CORRODED. DOT # RSM 13-001. GROUNDED - YES. CORROSION FOUND TO BE 100% MAT LOSS, OUT OF LIMITS IAW 737-900ER SRM 53-30-15-1A-1. REMOVED AND REPLACED SILL WEB IAW 737-900ER SRM 51-40-02-0G-0.W= 6.5" O= .045 R= 0.00 L= 4FT D= .045.
